# SDR 2004UALA00899

- Difficulty date: October 3, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 40,254 hours, 14,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 1708 TO 1720 AND AT STR 14L TO 16L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
